# SDR DL72S001540

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE STR 29L STA 1110 - 1130.  REMOVED AND REPLACED STR 29L FROM STA 1010 TO 1183 PER SRM 53-10-1.
